Hubby and I ttc in 2007 , tracked ovulation became pregnant but had a tubal. Found out I had endo with the loss. Decide to fight the endo so that we might be able ttc in the future. Six months of taken Luperon Depot injections. We where in the clear again ttc with the help of clomid. Nothing happen. Stayed on clomid for six months. Went off in the spring of 2008. Bleed heavily from May till August. No period again till November of that year. The only period I have had this year was in March 2009. Since 2007 (the loss) I have gained over 35lb and I'm having a hard time keeping off the weight. I am also growing excess facial hair. I'm tried . Could all this be hormone relative? Anybody have the same experience as this? Any one have any suggestion on what might be going on with my body? Why would I be having facial hair growing so quickly and Why I' am I gaining wait so fast?
Asked by Anonymous at 11:50 PM on Apr. 29, 2009 in Health
Answer by strawberryfrost at 9:31 AM on Apr. 30, 2009
Answer by Anonymous at 9:25 AM on Apr. 30, 2009
Answer by Anonymous at 9:27 AM on Apr. 30, 2009
Answer by Anonymous at 9:32 AM on Apr. 30, 2009
Next question overall
(Politics & Current Events)
Why is it hate? and don't they know its what the MAJORITY voted for??